# SDR UALA2010101903861

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,489 hours, 10,568 cycles
- Engine: Pwa PW4077
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relay
- Part number: AP10777
- Part serial: CL51103
- Condition: Faulty
- Location: Stby Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STBY ELEC SYS STATUS MESSAGE WITH MAINT MESSAGE 24-13038. WHILE TROUBLESHOOTING PROBLEM, FOUND THAT MESSAGE  WOULD GO AWAY AFTER RELAY K24016 TAPPED ON.  MESSAGE REAPPEARS AFTER ACCOMPLISHING STANDBY POWER TEST. REPLACED RELAY K24016, OPS CKS OK.
